# SDR DALA2017091806943

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 58,043 hours, 22,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CORROSION AND LOOSE FASTENER ON LT SIDE PLATE SUPPORT ZEE FROM BS 727 - 847.  MAINTENANCE REPLACED THE SIDE PLATE IAW SRM 53-00-53, REP 2, FIG. 201.
